# SDR CA960205001

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Drag Strut
- Part number: 102007
- Condition: Corroded
- Location: Mlg
- Part time: 19,035 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)MAIN LANDING GEAR DRAG STRUT LOWER BORE CAVITY BETWEEN BUSHINGS AT SHOCK STRUT ATTACHMENT SHOWING SIGNS OF HEAVY CORROSION.
